In 2020 WestCycle introduces the new Inter-Club Summer Points series. The series will be raced over four separate criterium rounds which include the Peel District Cycling Club Motorplex event plus two rounds supported by the Roues Chaudes Cycling Club on Australia Day and Renae’s Race held in March.

Each of the three club events will attract points for the top ten place getters in all grades which include A to D in both Women’s and Men’s events, and also earn points for your club to see which local club can take the 2020 title for the overall Summer Series championship.
March the 8th will see Subiaco again host The Ring Super Criterium round where double points will be on offer for all grades.
Series presentations will be held after Renae’s Race.
Support the Inter-Club Summer Points Series in 2020, it’s where club racing is at the forefront of the WA summer racing calendar.

RD 1: RCCC @ BAYSWATER

26 January 2020

RD 2: PDCC @ MOTORPLEX

16 FEBRUARY 2020

RD 3: THE RING @ SUBIACO

8 March 2020

RD 4: RCCC - RENAE'S RACE

15 March 2020

DOME LITTLE CRITTERS

INTER CLUB LEADERBOARD

About Roues Chaudes

Roues Chaudes Cycling Club is a road cycling club based in Leederville, Western Australia. The club predominantly services cyclists in the inner northern suburbs of Perth, but accepts members from any area. Roues Chaudes members actively race throughout the year and the club hosts a number of bunch and training rides held each week. The club also has a higher than average female membership base and welcome’s riders of all abilities

The course

RCCC’s summer racing series, presented by Acu-Tech Piping Systems, will be held on a brand new circuit at the Tonkin Business Park in Bayswater.

​This year racing will be held on fully closed roads on a circuit just over 900 metres long that is fast and wide.

  • Date: Sunday 26 January 2020
  • Address: Tonkin Business Park, Bayswater
  • Event program
    • Registration Opens – 7:00am
    • D Grade Men (35mins + 1 lap) – 8:00am
    • B Grade Men (45mins + 1 lap) – 8:00am
    • D Grade Women (25mins + 1 lap) – 8:50am
    • B Grade Women (35mins + 1 lap) – 8:50am
    • C Grade Women (30mins + 1 lap) – 9:30am
    • A Grade Women (40mins + 1 lap) – 9:30am
    • C Grade Men (40mins + 1 lap) – 10:15am
    • A Grade Men (50mins + 1 lap) – 10:15am
    • Presentations – 11:30am
      *Schedule subject to change

About Peel Disctrict Cycling Club

For over 30 years Peel District Cycling Club has been offering more than 25 competitive racing events every year.
You can be confident in what you expect from PDCC. Crits on Sunday morning in Summer, road races on Saturday afternoon in Winter, plus the odd time trial. Rain, hail or blistering heat.

Grades are always A through to E, and you are matched against competitors of a similar ability. You may not always be winning, and sometimes you may come last, but that is cycle racing. We cater for all abilities, ages, and gender, and you will always be made welcome with a smile.

The Course

Lap Distance: approx 1.6km

PDCC and Perth Motorplex welcome you to their home for summer criterium racing. A flat and slightly technical course, conducted in the carparks of the Motorplex in an anti-clockwise direction.

Since this is a closed circuit, there are no problems with traffic, meaning a safer race for everyone. The Motorplex also gives us benefits such as ample parking, separated warm-up circuit, and permanent toilet facilities.

Date: Sunday 16 February 2020
Address: Perth Motorplex, Kwinana Beach (Cnr Anketell & Rockingham Roads)
Event program:

  • Registrations Open – 7:30am
  • Course open – 7:30am
  • Dome Little Critters – 8.15am
  • E Grade Mixed – 8.30am (25 min + 1 Lap)
  • D Grade Men – 8.35am (30 Min + 1 Lap)
  • D Grade Women 9.00am (30 Min + 1 Lap)
  • C Grade Men – 9.10am (35 Min + 1 Lap)
  • C Grade Women – 9.35am (35 Min + 1 Lap)
  • B Grade Men – 9.45am (40 Min + 1 Lap)
  • B Grade Women – 10.15am (40 Min + 1 Lap)
  • A Grade Men – 10.35am (45 Min + 1 Lap)
  • A Grade Women – 11.05am (45 Min + 1 Lap)
    *Schedule subject to change

About The Ring

The Ring Summer Criterium Series is run by WestCycle, first coming to life in the 2016/17 criterium season. Since then, The Ring has evolved into a unique racing experience, bringing crit racing back to the streets of WA. In recent years, all locations have been contested on fully closed roads. In 2020 The Ring returns for one day only and to the streets of Subiaco for one of the biggest races of the summer! The Subiaco Super Crit is presented by See Subiaco.

Double points are up for grabs at The Ring Subiaco Super Crit!

  • Date: Sunday 8 March 2020
  • Address: Rokeby Road, Subiaco
  • Draft Event program
    • 12.20pm U13 mixed (15 mins plus 1 lap) and Men’s E (20 mins plus 1 lap)
    • 12.45pm Women’s D (20 mins plus 2 laps) Women’s C (25 mins plus 2 laps)
    • 1.20pm Men’s D (25 mins plus 2 laps)
    • 1.50pm Men’s C (30 mins plus 2 laps)
    • 1.55pm Presentations One
    • 2.30pm Women’s B (30 mins plus 2 laps)
    • 3.10pm Men’s B (35 mins plus 2 laps)
    • 3.50pm Dome Little Critters (10 mins)
    • 4.00pm Women’s A (40 mins plus 2 laps)
    • 4.05pm Presentation two
    • 4.50pm Men’s A (50 mins plus 2 laps)
    • 5.45pm Final Presentations
      * Program is subject to change without notice

About Renae’s Race

Renae’s race is one of the favourite events on the cycling calendar. RCCC would like to honor the Baker family by comminting to running this event each year and highlighting womens racing.

  • A mix of long fast straights, sweeping turns and more technical turns. Flat, smooth, fast hot mix surface. No elevation change at all. Whilst there are no climbs, the circuit is exposed to the wind which makes positioning very important.
    • Date: Sunday 15 March 2020
    • Address: DRMC – Grogan Road Perth Airport
    • Event program
      • Registration Opens – 7:00am
      • D Grade Men (35mins + 1 lap) – 8:00am
      • B Grade Men (45mins + 1 lap) – 8:00am
      • D Grade Women (25mins + 1 lap) – 8:50am
      • B Grade Women (35mins + 1 lap) – 8:50am
      • C Grade Women (30mins + 1 lap) – 9:30am
      • A Grade Women (40mins + 1 lap) – 9:30am
      • C Grade Men (40mins + 1 lap) – 10:15am
      • A Grade Men (50mins + 1 lap) – 10:15am
      • Presentations – 11:30am
        *Schedule subject to change

Points are awarded for each round of the Inter Club Criterium Series on the following basis.